TRANS-SASAKIAN MANIFOLD AND HYPERSURFACE

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-7
Year of Publication : 2021
Authors : DEEPA KANDPAL
  10.14445/22315373/IJMTT-V67I7P514

MLA

MLA Style: DEEPA KANDPAL  "TRANS-SASAKIAN MANIFOLD AND HYPERSURFACE" International Journal of Mathematics Trends and Technology 67.7 (2021):113-117. 

APA Style: DEEPA KANDPAL(2021). TRANS-SASAKIAN MANIFOLD AND HYPERSURFACE International Journal of Mathematics Trends and Technology, 113-117.

Abstract
Object of present paper is to study of trans-Sasakian manifold with its hypersuface , considering some special condition satisfied by hyper- surface. In addition , some theorems are given related to hypersurfaces of trans-Sasakian manifold and its curvature tensor with induced connection.

Reference

[1] Crossley.S.G and Hildebrand.S.K, Semi topological properties, Fund.Math.74 (1972) 233- 254.
[2] Lellis Thivagar.M, Carmel Richard, On nano forms of weakly open sets, International Journal of Mathematics and statistics Invention, 1(2013) 31-37.
[3] Lellis Thivagar.M, Carmel Richard, On Nano continuity, Mathematical Theory and Modeling,3(7) (2013) 32-37.
[4] Lellis Thivagar.M, On new class of Contra Continuity in Nano Topology, Italian Journal of Pure and Applied Mathematics, (2017) 1-10.
[5] Padmavathi.P, Nithyakala.R, A note on Nano Generalized pre c-closed sets, International Journal of Advanced Science and Technology, 29(3) (2020) 194-201.
[6] Padmavathi.P, Nithyakala.R, On Nano Generalized pre c-continuous functions in Nano Topological Spaces, Advances in Mathematics: Scientific Journal 9 (10) (2020) 7925-7931.

Keywords : TRANS-SASAKIAN MANIFOLD, HYPERSURFACE